# SDR SIMA20130902002

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 27,018 hours, 24,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR HARD TO OPEN.  SERVICED MAIN DOOR ROLLERS IAW AMM 53-21-02, OPS CHECK GOOD.
